# SDR 15528

- Difficulty date: February 6, 2008
- Submitted: February 7, 2008
- Operation: Air carrier
- Aircraft: N606CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000188
- Aircraft time: 557 hours, 315 cycles
- Engine: Ge CF348E5
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Condition: Defective
- Location: Slat
- Part time: 557 hours, 315 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

SLAT FAIL MESSAGE ON EICAS AFTER TAKEOFF. PILOTS PERFORMED QRH MESSAGE DID NOT CLEAR. PEFORMING TROUBLESHOOTING.
